# SDR AALA970315

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACA - DURING OVERNIGHT CHECK, UNABLE TO EXTINGUISH EMERGENCY FLOOR LIGHTS AFTER TEST.  RESECURED LOOSE EMERGENCY FLOOR LIGHT BATTERY PACK CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
